Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


alternative treatment
Jun 26, 2005

I wish to share my experience with one alternative (herbal medicine) I am infected and when I started taking this herbal capsule, I experience the followings, My CD4 count increase from 69 to 271 within 2 months, during the period I have gained almost 8 Kg. No fever at all, back to work for atleast 3 hours/day (was in bed since last six months before the treatment)

Thats all

R.V.S. Ahmedabad (India)

Response from Dr. Henry

Interesting-which herbal medicine are you taking? KH



Previous
Vomited after taking my meds; what do I do?
Next
Sun Sensitive

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement